# SDR IPXA2022052382374

- Difficulty date: May 5, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CR/H WING UPPER SKIN HAS AREAA OF CORROSION BETWEEN STA. XORS. 817 TO 841.5 ABOVE REAR SPAR.REPAIRED SKIN IAW VT-SAA EA 011-5730-01-A9565 REV. I/R AND UPS EO MD11-5730-83695-A. (MINOR)
